# SDR DALA2017101807633

- Difficulty date: October 18, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 116,295 hours, 14,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE 4L, 51 ABC - 60ABC AISLE LIGHTS.   REMOVED AND REPLACED THE POWER SUPPLY IAW AMM 33- 51-04, OPS NORMAL. OK FOR SERVICE.
